Alert archive / New Mexico / Flash Flood Warnings in 2007

Flash Flood Warning 84, NWS Midland/Odessa, TX

May 2, 2007Eddy County, New Mexico

NWS Midland/Odessa, TX issued this flash flood warning at May 2, 2007, 5:38 PM MDT for Eddy County, New Mexico. It took effect at May 2, 2007, 5:43 PM MDT. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 2, 2007, 5:38 PM MDT (23:38 UTC)
In effect from
May 2, 2007, 5:43 PM MDT
Expired
May 2, 2007, 8:45 PM MDT
In force
3 hr
Issued by
NWS Midland/Odessa, TX
Area
Whole counties

County Eddy County, NM

The radar

The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 12:00Z, 11.6 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 12:00Z on 2007-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 948 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 12:00Z on 2007-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
948 J/kg
Mixed-layer CIN
-48 J/kg
Mixed-layer LCL
909 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KMAF 022343
FFWMAF
NMC015-030245-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
538 PM MDT WED MAY 2 2007

THE NATIONAL WEATHER SERVICE IN MIDLAND HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EDDY COUNTY IN SOUTHEAST NEW MEXICO...

* UNTIL 845 PM MDT

* AT 518 PM MDT...STORM SPOTTERS REPORTED STREET FLOODING IN THE
  CITY OF ARTESIA...WHERE SOME LOCAL STREETS HAD 1 FOOT OF WATER
  ON THE ROAD. AT 508 PM MDT...STORM SPOTTERS REPORTED FLASH
  FLOODING ON ROCKY ARROYO...AT THE INTERSECTION OF STATE HIGHWAY
  137 AND U.S. HIGHWAY 285...APPROXIMATELY 10 MILES NORTHWEST OF
  CARLSBAD. AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR 
  CONTINUED TO DETECT SHOWERS AND THUNDERSTORMS OCCURRING MUCH OF
  EDDY COUNTY. WHILE MOST OF THE HEAVIER RAIN HAS MOVED INTO 
  NORTHEASTERN EDDY COUNTY...EXCESSIVE RUNOFF FROM EARLIER RAINS
  WILL CONTINUE TO AGGRAVATE FLOODING ACROSS EDDY COUNTY THROUGH
  845 PM MDT.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SEVEN
  RIVERS...LOCO HILLS...LAKEWOOD...COTTONWOOD...DAYTON...ATOKA AND
  ARTESIA

DO NOT ALLOW CHILDREN TO PLAY IN STORM RUNOFF. CULVERTS... DITCHES...
STORM DRAINS... SWOLLEN CREEKS AND ALL OTHER AREAS WHERE RAPID WATER
FLOW IS OBSERVED ARE ESPECIALLY DANGEROUS. CHILDREN CAN BE EASILY
SWEPT AWAY AND DROWN IN MOMENTS. STORM RUNOFF CAN ALSO CONTAIN
DANGEROUS CHEMICALS THAT MAY BE HARMFUL IF CONTACTED OR SWALLOWED.

EXCESSIVE RAINFALL WILL CAUSE FLOODING OF ARROYOS AND DRAWS...ROADS
AND ROADSIDE CULVERTS. THE HEAVY RAINS MAY TRIGGER ROCK AND MUDSLIDES
IN STEEP TERRAIN. MOVE TO HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING OR SEVERE WEATHER ONLY... CALL THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIDLAND AT 1 800 597 3220.

LAT...LON 3224 10483 3204 10382 3294 10381 3295 10477

$$
1 follow-up statement
000 
WGUS74 KMAF 030154
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
854 PM CDT WED MAY 2 2007

NMC015-030204-
EDDY-
754 PM MDT WED MAY 2 2007

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR EDDY COUNTY...

SHOWERS AND THUNDERSTORMS HAVE COME TO AN END ACROSS EDDY COUNTY.
THE FLASH FLOOD WARNING IS THEREFORE CANCELLED.

ALTHOUGH THE THREAT OF HEAVY RAINFALL HAS PASSED...PONDING OF WATER 
MAY CONTINUE ON SOME ROADWAYS. MOTORISTS SHOULD REMAIN CAUTIOUS 
AND BE PREPARED TO SLOW DOWN IF WATER IS ENCOUNTERED TO PREVENT 
HYDROPLANING AND LOSS OF VEHICLE CONTROL.

LAT...LON 3224 10483 3204 10382 3294 10381 3295 10477

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 1:48 PM MDT, 3 hours 50 minutes earlier.

Area forecast discussion, May 2, 1:48 PM MDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
248 PM CDT WED MAY 2 2007

.SHORT TERM...
A STRONG MID-LEVEL SHORTWAVE TROUGH CURRENTLY ACROSS NEW MEXICO
AS PER WATER VAPOR IMAGERY WILL SWING EASTWARD ACROSS WEST TEXAS
TONIGHT AND EJECT INTO THE LOWER MISSISSIPPI VALLEY LATE THURSDAY.
AS THE COLD CORE ALOFT MOVES ACROSS WEST TEXAS TONIGHT...STEEPENING
LAPSE RATES ALOFT...STRONGER MID-LEVEL FORCING AND DECENT /30-40KT/
DEEP LAYER SHEAR WILL HELP MAINTAIN THE SEVERE WEATHER THREAT
ACROSS THE AREA INTO THE EARLY MORNING HOURS.  PLEASE SEE SEVERE
THUNDERSTORM WATCH NUMBER 210 VALID THROUGH 03/02Z FOR LATEST
DETAILS. ALSO...DUE TO THE DEEP LAYER MOISTURE IN PLACE WITH
HIGH PRECIPITABLE WATER VALUES OVER 200 PERCENT OF NORMAL...WILL
MAINTAIN THE FLASH FLOOD WATCH CURRENT IN EFFECT THROUGH 03/06Z.

.LONG TERM...
SUBSIDENCE IN THE WAKE OF THE DEPARTING SHORTWAVE WILL RESULT IN
CLEARING SKIES AND MODERATING TEMPERATURES ON THURSDAY AND FRIDAY.
AS AN AMPLIFIED WESTERN STATES UPPER LEVEL TROUGH APPROACHES WEST
TEXAS THIS WEEKEND AND POSSIBLY EVOLVES INTO A CLOSED UPPER LOW
MEANDERING OVER THE FOUR CORNERS REGION...SOUTHERLY LOW LEVEL JET
WILL RESTRENGTHEN FRIDAY NIGHT AIDING MOISTURE RETURN INTO WEST
TEXAS.  LITTLE CHANGE FROM PREVIOUS THINKING...WILL CARRY CHANCES
FOR DRYLINE RELATED AFTERNOON/EVENING THUNDERSTORMS FROM SATURDAY
THROUGH TUESDAY WITH THE BEST CHANCES FOR THUNDERSTORMS CURRENTLY
EXPECTED ON SUNDAY AND MONDAY.  SHOULD THE CLOSED LOW MEANDER
TO OUR WEST OVER THE WEEKEND...A SUSTAINED SOUTHEASTERLY GULF
MOISTURE FETCH INTO WEST TEXAS WILL LIKELY RESULT IN ADDITIONAL
HEAVY RAINFALL LATE THIS WEEKEND INTO EARLY NEXT WEEK...WITH
GROWING CONCERNS FOR AREAS THAT HAVE RECEIVED HEAVY RAINS EARLIER
TODAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX              60  89  65  92  /  30  10  10   0
CARLSBAD NM                55  90  60  93  /  20   0   0   0
DRYDEN TX                  65  91  66  94  /  30  10   0   0
FORT STOCKTON TX           60  91  65  95  /  30  10   0   0
GUADALUPE PASS TX          54  85  57  86  /  20   0   0   0
HOBBS NM                   58  90  62  91  /  40  10   0   0
MARFA TX                   47  85  47  88  /  10   0   0   0
MIDLAND INTL AIRPORT TX    58  87  64  92  /  40  10   0   0
ODESSA TX                  58  88  64  92  /  30  10   0   0
WINK TX                    60  94  62  98  /  30  10   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FLASH FLOOD WATCH FROM 1 PM THIS AFTERNOON TO MIDNIGHT MDT
     TONIGHT FOR THE FOLLOWING ZONES...CENTRAL LEA COUNTY...EDDY
     COUNTY PLAINS...NORTHERN LEA COUNTY...SOUTHERN LEA COUNTY.

TX...FLASH FLOOD WATCH FROM 2 PM THIS AFTERNOON TO 1 AM CDT THURSDAY
     FOR THE FOLLOWING ZONES...ANDREWS...BORDEN...CRANE...
     DAWSON...ECTOR...GAINES...GLASSCOCK...HOWARD...LOVING...
     MARTIN...MIDLAND...MITCHELL...REAGAN...SCURRY...UPTON...
     WARD...WINKLER.

&&

01
Hazardous weather outlook, May 2, 2:15 PM MDT, 3 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
315 PM CDT WED MAY 2 2007

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-030815-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
GLASSCOCK-WARD-CRANE-UPTON-REAGAN-DAVIS/APACHE MOUNTAINS AREA-
PECOS-PRESIDIO VALLEY-MARFA PLATEAU-BIG BEND AREA-TERRELL-
GUADALUPE MOUNTAINS-
315 PM CDT WED MAY 2 2007 /215 PM MDT WED MAY 2 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS
AFTERNOON AND TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEAST
NEW MEXICO. LARGE HAIL...DAMAGING WINDS AND PERHAPS A TORNADO
WILL BE THE MAIN THREATS. THESE THUNDERSTORMS...ALONG WITH
ABUNDANT DEEP LAYER MOISTURE CURRENTLY IN PLACE...WILL RESULT
IN THE POSSIBILITY OF FLASH FLOODING THIS AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS WEEKEND
INTO EARLY NEXT WEEK AS ANOTHER UPPER LEVEL STORM SYSTEM
APPROACHES THE FORECAST AREA FROM THE DESERT SOUTHWEST.

.SPOTTER INFORMATION STATEMENT...

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, May 2, 3:25 PM MDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
425 PM CDT WED MAY 02 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0540 AM     FLASH FLOOD      ARTESIA                 32.85N 104.43W
05/02/2007                   EDDY               NM   PUBLIC

            PUBLIC REPORT OF 7 INCHES OF FLOOD WATERS FLOWING OVER
            CURBS IN ARTESIA

0540 AM     HAIL             ARTESIA                 32.85N 104.43W
05/02/2007  E0.75 INCH       EDDY               NM   PUBLIC

            PUBLIC REPORT OF PENNY SIZE HAIL IN ARTESIA

0557 AM     FLASH FLOOD      5 S CARLSBAD            32.33N 104.22W
05/02/2007                   EDDY               NM   TRAINED SPOTTER

            1 TO 2 FEET OF FLOWING WATER OVER STATE ROAD 137 FROM
            HIGHWAY 285 INTERSECTION, WEST FOR 6 MILES IN LOW WATER
            CROSSINGS. BAR DITCHES HAVE 2 TO 3 FEET OF FLOWING WATER
            AND ARROYOS ARE RUNNING.

0728 AM     HAIL             KERMIT                  31.85N 103.09W
05/02/2007  E0.88 INCH       WINKLER            TX   LAW ENFORCEMENT

            SHERIFFS OFFICE AT KERMIT REPORTED NICKEL SIZE HAIL.

0825 AM     HAIL             MENTONE                 31.71N 103.60W
05/02/2007  E0.88 INCH       LOVING             TX   PUBLIC

0830 AM     HAIL             17 NE KERMIT            32.03N 102.89W
05/02/2007  E0.88 INCH       WINKLER            TX   TRAINED SPOTTER

            STRIPPED LEAVES OFF TREES

0832 AM     HAIL             10 NE KERMIT            31.96N 102.97W
05/02/2007  E0.88 INCH       WINKLER            TX   PUBLIC

            SKYLAR WRIGHT SR. REPORTED NICKEL SIZE HAIL IN NORTHEAST
            WINKLER COUNTY.

0840 AM     HAIL             10 ENE KERMIT           31.91N 102.93W
05/02/2007  E1.75 INCH       WINKLER            TX   BROADCAST MEDIA

            ALONG HWY 302

0843 AM     HAIL             17 ENE KERMIT           31.95N 102.82W
05/02/2007  E2.75 INCH       WINKLER            TX   BROADCAST MEDIA

            GOLFBALL TO BASEBALL SIZE HAIL ON THE ECTOR/WINKLER
            COUNTY LINE

0843 AM     HAIL             2 WSW NOTREES           31.91N 102.79W
05/02/2007  E2.75 INCH       ECTOR              TX   BROADCAST MEDIA

            GOLFBALL TO BASEBALL SIZE HAIL ON HWY 302 ON ECTOR
            WINKLER COUNTY LINE

0914 AM     FUNNEL CLOUD     10 W ODESSA             31.85N 102.54W
05/02/2007                   ECTOR              TX   FIRE DEPT/RESCUE

            FUNNEL CLOUD REPORTED BY FIRE DEPARTMENT SPOTTERS ON HWY
            302 10 MILES WEST OF ODESSA.

0914 AM     HAIL             10 W ODESSA             31.85N 102.54W
05/02/2007  E1.75 INCH       ECTOR              TX   FIRE DEPT/RESCUE

            GOLFBALL SIZE HAIL REPORTED BY FIRE DEPARTMENT SPOTTERS
            ON HIGHWAY 302 10 MILES WEST OF ODESSA.

0915 AM     HAIL             KERMIT                  31.85N 103.09W
05/02/2007  E0.88 INCH       WINKLER            TX   LAW ENFORCEMENT

            SHERIFFS OFFICE REPORTED NICKEL SIZE HAIL AT KERMIT.

0920 AM     FLASH FLOOD      KERMIT                  31.85N 103.09W
05/02/2007                   WINKLER            TX   LAW ENFORCEMENT

            FLOODING IN KERMIT

0926 AM     HAIL             7 W ODESSA              31.85N 102.49W
05/02/2007  E1.75 INCH       ECTOR              TX   FIRE DEPT/RESCUE

            AT INTERSECTION OF 302 AND 866

0930 AM     FLASH FLOOD      GOLDSMITH               31.98N 102.62W
05/02/2007                   ECTOR              TX   FIRE DEPT/RESCUE

            6 INCHES OF WATER FLOWING ON HIGHWAY. 2 INCHES OF RAIN
            FELL IN 1 HOUR.

0930 AM     HAIL             GOLDSMITH               31.98N 102.62W
05/02/2007  E0.88 INCH       ECTOR              TX   FIRE DEPT/RESCUE

            GOLDSMITH FIRE DEPARTMENT REPORTED NICKEL SIZE HAIL IN
            GOLDSMITH.

0940 AM     HAIL             ODESSA                  31.85N 102.37W
05/02/2007  E1.75 INCH       ECTOR              TX   FIRE DEPT/RESCUE

            WEST ODESSA FIRE DEPARTMENT REPORTED GOLFBALL SIZE HAIL
            COVERING THE ROAD AT UNIVERSITY AND 860 IN ODESSA.

0946 AM     HAIL             SW ODESSA               31.85N 102.37W
05/02/2007  E4.25 INCH       ECTOR              TX   BROADCAST MEDIA

            ON FM 1936 ONE MILE NORTH OF INTERSTATE 20.

0947 AM     HAIL             ODESSA                  31.85N 102.37W
05/02/2007  E1.75 INCH       ECTOR              TX   BROADCAST MEDIA

            AT INTERSECTION OF YUKON AND UNIVERSITY

0948 AM     HAIL             ODESSA                  31.85N 102.37W
05/02/2007  E1.00 INCH       ECTOR              TX   BROADCAST MEDIA

0953 AM     TSTM WND GST     ODESSA                  31.85N 102.37W
05/02/2007  M60.00 MPH       ECTOR              TX   ASOS

0958 AM     HAIL             ODESSA                  31.85N 102.37W
05/02/2007  E1.75 INCH       ECTOR              TX   PUBLIC

1000 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   TRAINED SPOTTER

            16TH ST AND WEST COUNTY ROAD UNDER 2 TO 3 FEET OF
            WATER...NUMEROUS STRANDED CARS.

1000 AM     HAIL             ODESSA                  31.85N 102.37W
05/02/2007  E1.00 INCH       ECTOR              TX   BROADCAST MEDIA

1008 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   BROADCAST MEDIA

            HIGH WATER RESCUES IN ODESSA

1011 AM     TSTM WND GST     MISSION DORADO          31.91N 102.27W
05/02/2007  E70.00 MPH       MIDLAND            TX   BROADCAST MEDIA

1012 AM     TSTM WND GST     ODESSA                  31.85N 102.37W
05/02/2007  E67.00 MPH       ECTOR              TX   BROADCAST MEDIA

            AT MUSIC CITY MALL

1013 AM     TSTM WND GST     5 NE ODESSA             31.91N 102.31W
05/02/2007  E60.00 MPH       ECTOR              TX   PUBLIC

            PUBLIC REPORT OF 60 MPH WIND GUSTS AT MISSION DORADO AND
            FAUDREE ROAD.

1013 AM     HAIL             5 NE ODESSA             31.91N 102.31W
05/02/2007  E1.00 INCH       ECTOR              TX   PUBLIC

            PUBLIC REPORT OF QUARTER SIZE HAIL AT MISSION DORADO AND
            FAUDREE ROAD.

1017 AM     HAIL             2 SW MIDLAND INTERNATIO 31.92N 102.21W
05/02/2007  E1.00 INCH       MIDLAND            TX   LAW ENFORCEMENT

            FM 1788 AND BUSINESS 20

1019 AM     HAIL             5 SW ODESSA             31.80N 102.43W
05/02/2007  E2.75 INCH       ECTOR              TX   LAW ENFORCEMENT

            DPS OFFICE AT I-20 AND WEST LOOP REPORTED BASEBALL SIZE
            HAIL.

1026 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   PUBLIC

            FLOOD WATERS UP TO WOMANS HOUSE AT 81ST STREET AND
            ANDREWS HIGHWAY.

1029 AM     HAIL             MIDLAND INTERNATIONAL A 31.94N 102.19W
05/02/2007  E1.00 INCH       MIDLAND            TX   NWS EMPLOYEE

1045 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   BROADCAST MEDIA

            GRANT STREET CLOSED DUE TO FLOODING

1050 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   PUBLIC

            FM866 - FLOODED...ALSO TWO HOUSES FLOODED...ONE WITH 4
            INCHES OF WATER...THE OTHER WITH ROOF DAMAGE AND WATER
            INSIDE.

1051 AM     HAIL             GRANDFALLS              31.34N 102.85W
05/02/2007  E0.75 INCH       WARD               TX   PUBLIC

1055 AM     HAIL             MIDLAND                 32.00N 102.08W
05/02/2007  E1.00 INCH       MIDLAND            TX   BROADCAST MEDIA

1100 AM     HAIL             1 S MIDLAND             31.99N 102.08W
05/02/2007  E1.00 INCH       MIDLAND            TX   TRAINED SPOTTER

1104 AM     FLASH FLOOD      MIDLAND                 32.00N 102.08W
05/02/2007                   MIDLAND            TX   BROADCAST MEDIA

            HWY 158 UNDER WATER...BUSINESS 20 ACCESS ROAD BY DRIVE IN
            IS INACCESSIBLE...INTERSECTION OF A AND NEELY UNDER
            WATER...INTERSECTION OF 307 AND 1379 UNDER 6 TO 8 INCHES
            OF WATER.

1104 AM     FLASH FLOOD      2 SW MIDLAND INTERNATIO 31.92N 102.21W
05/02/2007                   MIDLAND            TX   FIRE DEPT/RESCUE

            1788 AND BUSINESS 20...250 AND 191...WADLEY ARE ALL
            SUBMERGED AND UNPASSABLE

1123 AM     FLASH FLOOD      7 W ODESSA              31.85N 102.49W
05/02/2007                   ECTOR              TX   BROADCAST MEDIA

            HOUSES FLOODING IN KNOX VILLAGE

1132 AM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED 2 STALLED VEHICLES STALLED IN 4
            FEET OF WATER IN LOW WATER CROSSING ON I-20 FRONTAGE ROAD
            JUST EAST OF GRANDVIEW IN ODESSA.

1140 AM     TSTM WND GST     ST. LAWRENCE            31.70N 101.54W
05/02/2007  E60.00 MPH       GLASSCOCK          TX   TRAINED SPOTTER

1200 PM     HAIL             NORTH REAGAN FIRE STATI 31.58N 101.61W
05/02/2007  E0.75 INCH       REAGAN             TX   LAW ENFORCEMENT

            DEPUTY SHERIFF REPORTED PENNY SIZE HAIL FELL FROM NOON TO
            1240 PM.

1208 PM     HAIL             5 S STILES              31.33N 101.57W
05/02/2007  E1.00 INCH       REAGAN             TX   TRAINED SPOTTER

1242 PM     FLASH FLOOD      ODESSA                  31.85N 102.37W
05/02/2007                   ECTOR              TX   TRAINED SPOTTER

            MOSS ROAD COVERED WITH THREE AND A HALF FEET OF STANDING
            WATER...FLOODING ALSO REPORTED ALONG UNIVERSITY ROAD.

0325 PM     HAIL             4 SE PINE SPRINGS       31.85N 104.76W
05/02/2007  E1.00 INCH       CULBERSON          TX   PUBLIC

            LASTED FROM 1525 CDT TO 1530 CDT.

0334 PM     HAIL             15 E PINE SPRINGS       31.89N 104.55W
05/02/2007  E1.00 INCH       CULBERSON          TX   TRAINED SPOTTER

            AT TXDOT REST AREA NEAR INTERSECTION OF U.S. 62/180 AND
            FM 652.

&&

74
Special weather statement, May 2, 4:14 PM MDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
514 PM CDT WED MAY 2 2007

TXZ074-022245-
DAVIS/APACHE MOUNTAINS AREA-
514 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN JEFF DAVIS AND
SOUTHWESTERN REEVES COUNTIES.

A STRONG THUNDERSTORM WAS LOCATED OVER NORTH CENTRAL JEFF DAVIS
COUNTY AT 514 PM CDT...MOVING EAST AT 20 MPH. THIS STORM REMAIN EAST
OF SH 118 AND APPROACH FM 3078 NEAR THE JEFF DAVIS AND REEVES COUNTY
LINE.

STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP
RAPIDLY. HAIL...HEAVY RAIN...AND GUSTS TO 55 MPH ARE POSSIBLE.
Special weather statement, May 2, 4:22 PM MDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
522 PM CDT WED MAY 2 2007

NMZ034-022315-
SOUTHERN LEA COUNTY-
422 PM MDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR SOUTHERN LEA COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 30 MILES WEST OF JAL AT 422 PM
MDT...MOVING EAST AT 20 MPH.  THIS STORM SHOULD STAY SOUTH OF SH128.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST NEW MEXICO.
Special weather statement, May 2, 4:48 PM MDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
548 PM CDT WED MAY 2 2007

TXZ059-022345-
LOVING-
548 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR NORTHEASTERN LOVING COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER EXTREME NORTH CENTRAL LOVING
COUNTY AT 548 PM CDT...MOVING EAST AT 25 MPH.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY
EVENING FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO.
Special weather statement, May 2, 4:54 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
554 PM CDT WED MAY 2 2007

NMZ029-033-034-030000-
CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-NORTHERN LEA COUNTY-
454 PM MDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL AND NORTHERN LEA COUNTY.

STRONG THUNDERSTORMS WERE LOCATED 18 MILES SOUTHWEST OF BUCKEYE AND 15 MILES
WEST OF MCDONALD AT 454 PM MDT.  THESE STORMS ARE MOVING EAST AT 25 MPH.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT WEDNESDAY
EVENING FOR SOUTHEAST NEW MEXICO.

GUSTY WINDS... SMALL HAIL... HEAVY RAIN... AND DEADLY LIGHTNING ARE
POSSIBLE.
Special weather statement, May 2, 5:13 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
613 PM CDT WED MAY 2 2007

TXZ060-030015-
WINKLER-
613 PM CDT WED MAY 2 2007

...SIGNIFICANT WEATHER ALERT...

THIS SIGNIFICANT WEATHER ALERT IS FOR CENTRAL WINKLER COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 15 MILES NORTHWEST OF KERMIT AT 613
PM CDT...MOVING EAST AT 20 MPH.  GUSTY WINDS... SMALL HAIL... HEAVY
RAIN... AND DEADLY LIGHTNING ARE POSSIBLE.  FUNNELS MAY BE OBSERVED
WITH THIS STORM... BUT THIS STORM IS NOT SEVERE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT
WEDNESDAY EVENING FOR MUCH OF WEST TEXAS AND SOUTHEAST NEW MEXICO.

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 9:23 PM MDTSevere Thunderstorm WarningMAFEddy49 min
May 2, 2:05 AM MDTSevere Thunderstorm WarningMAFEddy55 min
May 2, 2:59 AM MDTFlash Flood WarningMAFEddy3 hr
May 2, 3:05 AM MDTFlash Flood WatchMAFEddy, Lea17 hr
May 2, 4:10 AM MDTSevere Thunderstorm WarningMAFEddy50 min
May 2, 4:56 AM MDTSevere Thunderstorm WarningMAFEddy64 min
May 2, 5:25 AM MDTFlash Flood WarningMAFEddy4 hr
May 2, 5:35 AM MDTFlash Flood WarningMAFLea4 hr
May 2, 5:46 AM MDTSevere Thunderstorm WarningMAFLea59 min
May 2, 6:51 AM MDTSevere Thunderstorm WarningMAFLea54 min
May 2, 2:06 PM MDTSevere Thunderstorm WarningMAFEddy54 min
May 2, 2:50 PM MDTFlash Flood WarningMAFEddy3 hr
May 2, 3:15 PM MDTSevere Thunderstorm WarningMAFEddy60 min
May 2, 4:12 PM MDTSevere Thunderstorm WarningMAFEddy42 min
May 2, 5:11 PM MDTSevere Thunderstorm WarningMAFEddy48 min
May 2, 5:15 PM MDTSevere Thunderstorm WarningMAFLea60 min
May 2, 5:57 PM MDTSevere Thunderstorm WarningMAFLea53 min

Nearby

Flash Flood Warnings in New Mexico, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.